# SDR 95ZZZX5349

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 125-157
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, FOUND THE REPAIR AT FS 125 TO FS 157 IS A NON-STANDARD REPAIR.  FABRICATED AND INSTALLED NEW SKIN FILLERS AND DOUBLERS IAW DC9 SRM 53-04, FIG 12B, AND SRM 51-20-0.  N/R NR 027A1/0234.
